# SDR F3LA200800056

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-111
- Aircraft serial: 1560
- Aircraft time: 23,203 hours, 10,080 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397496700000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C5 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ALONG THE ATTACHMENT HOLES OF THE AFT CARGO PIT PROFILE AT FRAME 59, FROM THE RIGHT TO THE LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED THE PROFILE, COMMON TO FRAME 59, IN ACCORDANCE WITH THE A319 SRM 51-42-11, PARAGRAPH 6.  FOLLOWING COMPLETION OF THE INSTALLATION, IT WAS INSPECTED AND FOUND ACCEPTABLE.
